# SDR IXXA060476S

- Difficulty date: February 8, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING LEADING EDGE RIB AT STATION 341 CRACKED.  STOP DRILLED CRACK,  FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED DOUBLER IAW DC8 SRM 57-2-0, 51-1-8, AND 51-1-20D.
